# SDR DXTA2024022811025

- Difficulty date: February 26, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N917QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0338
- Aircraft time: 1,231 hours, 810 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Main Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR HANDLE WILL NOT MOVE.  THE LOCKING PIN HIGHEST AND MOST FORWARD LOOKS TO BE RECESSED COMPARED TO THE OPPOSITE SIDE.  THE LOCKING PIN INDICATORS DON'T APPEAR TO BE VISIBLE.  PERFORMED ADJUSTMENT OF PUSH ROD #10 ON MCD LATCH/LOCK SYSTEM IAW CE-680A MM 52-10-04. OPS CHECK GOOD
